# SDR HNAA2013011400006

- Difficulty date: January 14, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 226
- Aircraft time: 51,727 hours, 58,239 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

NR 2 HYD QTY AT .5 WITH FLUID LEAKING IN NR 2 NACELLE WITH RUDDER ISOLATION VALVE CAUTION LIGHT ILLUMINATED.   INSPECTED NR 2 WHEEL WELL AND FOUND HYD LINE FOR AFT GEAR DOOR FROM ELECTRIC SEQUENCE VALVE ACTUATOR RUPTURED.  INSTALLED TEMP FLEX LINE IAW SP20.1 SERVICED NR 2 HYD SYS.  GROUND RAN ACFT.  OPS AND LEAKED CHECKED GOOD.
